# SDR DALA2024101810202

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 61,844 hours, 27,971 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5654 -FCNT/DE- DUE TO TRAILING EDGE DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S PER FIM AND CHECKED FLAP TRANSMISSION SERVICE AND TORQUE LIMIT INDICATORS. CYCLED FLAPS WITH NO FAULTS.
